# SDR SWIA200820375

- Difficulty date: July 25, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 8,841 hours, 5,597 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, INBOARD HORIZONTAL BULKHEAD ANGLE STIFFENERS CRACKED IN RADIUS WL111.5 ON LEFT SIDE OF FS 280 BULKHEAD.  REPAIRED PER REO.
